Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Integral point sets over finite fields

Title data

Kurz, Sascha:
Integral point sets over finite fields.
In: The Australasian Journal of Combinatorics. Vol. 43 (2009) . - pp. 3-29.
ISSN 1034-4942

Official URL: Volltext

Further data

Item Type: Article in a journal
Refereed: Yes
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics in Economy > Chair Mathematics in Economy - Univ.-Prof. Dr. Jörg Rambau
Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics in Economy
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 10 Nov 2014 07:44
Last Modified: 01 Dec 2014 12:40
URI: https://eref.uni-bayreuth.de/id/eprint/3423